×

zbMATH — the first resource for mathematics

A short remark on fractional variational iteration method. (English) Zbl 1252.49027
Summary: This Letter compares the classical variational iteration method with the fractional variational iteration method. The fractional complex transform is introduced to convert a fractional differential equation to its differential partner, so that its variational iteration algorithm can be simply constructed.

MSC:
49K05 Optimality conditions for free problems in one independent variable
49S05 Variational principles of physics (should also be assigned at least one other classification number in Section 49-XX)
26A33 Fractional derivatives and integrals
26A18 Iteration of real functions in one variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He, J.H., Int. J. non-linear mech., 34, 699, (1999)
[2] He, J.H., J. comput. appl. math., 207, 3, (2007)
[3] He, J.H.; Wu, X.H., Comput. math. applicat., 54, 881, (2007)
[4] He, J.H., Non-perturbative methods for strongly nonlinear problems, (2006), Verlag im Internet GmbH Berlin
[5] He, J.H., Int. J. mod. phys. B, 20, 1141, (2006)
[6] He, J.H., Int. J. mod. phys. B, 22, 3487, (2008)
[7] He, J.H., Comput. meth. appl. mech. eng., 167, 57, (1998)
[8] He, J.H.; Wu, G.C.; Austin, F., Nonlinear sci. lett. A, 1, 1, (2010)
[9] Momani, S.; Odibat, Z., Chaos solitons fractals, 31, 1248, (2007)
[10] Momani, S.; Odibat, Z., Int. J. nonlinear sci. num., 7, 27, (2006)
[11] Momani, S.; Odibat, Z., Phys. lett. A, 355, 271, (2006)
[12] Draganescu, G.E., J. math. phys., 47, 082902, (2006)
[13] Ganji, D.D.; Hashemi Kachapi, Seyed H., Analysis of nonlinear equations in fluids, Progress in nonlinear science, vol. 2, (2011), pp. 1-293
[14] Ganji, D.D.; Hashemi Kachapi, Seyed H., Analytical and numerical methods in engineering and applied sciences, Progress in nonlinear science, vol. 3, (2011), pp. 1-579
[15] Wu, G.; Lee, E.W.M., Phys. lett. A, 374, 2506, (2010)
[16] Guo, S.; Mei, L., Phys. lett. A, 375, 309, (2011)
[17] Wu, G.C., Comput. math. applicat., 61, 2186, (2011)
[18] Li, Z.B.; He, J.H., Math. comput. applicat., 15, 970, (2010)
[19] Li, Z.B., Int. J. nonlinear sci. num., 11, 335, (2010)
[20] Li, Z.B.; He, J.H., Nonlinear sci. lett. A, 2, 121, (2011)
[21] He, J.H., Thermal science, 15, S1, (2011)
[22] He, J.H., Thermal science, 15, S145, (2011)
[23] Jumarie, G., Appl. math. lett., 23, 1444, (2010)
[24] Jumarie, G., Internat. J. systems sci., 6, 1113, (1993)
[25] Jumarie, G., J. appl. math. comput., 24, 31, (2007)
[26] Jumarie, G., Appl. math. lett., 22, 1659, (2009)
[27] Wu, G.C.; He, J.H., Nonlinear sci. lett. A, 1, 281, (2010)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.